# SDR GTIA20120610435

- Difficulty date: June 10, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 1,544 hours, 702 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 030664509
- Part serial: C1064
- Condition: Faulted
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESSURE IN THE RED ARC.  R & R SLIDE IAW AMM REF 52-62-44 PB401. 25-62-44-000-012-A AND 25-62-44-400-007-A.  OPS CHECKED GOOD.
